My boyfriend and I do my script of 360 dilaudids 4mg in a week. When those are gone, we spend $200 worth of heroin a day. Back in the 80's my boyfriend got ampules of bupronex and muscled them for 5 days straight off of heroin and was clean. No w/d. Now, the powers that be have decided to put naloxone with the bufanorphone. QUESTION: HOW LONG DO YOU HAVE TO BE DEAD DOG JONESING FOR THIS SYBOXONE TO NOT SEND YOU INTO INSTANT WITHDRAWALS AND HOW MUCH SHOULD START TAKING? I took an 8 mg the other day (the 1st time) and felt ok. I jones guicker than the old man. I was quicker into the w/d than he was. He did an 8 mg, didn't feel any better, then did another 8mg and was puking in a pan. A LITTLE ADVISE, PLEASE!
It is a violation of our guidelines to give dosing advise. It would be in both of your best interest to find a prescribing doctor in your area and do the program through him/her. You can find a doctor by doing a google search or utilizing the Suboxone website. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.